# SDR WTAA960008

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Emer Safety Vlv
- Part number: 2648A000
- Condition: Clogged Filter
- Location: Fwd Press Blkhd
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED, UNABLE TO PRESSURIZE AIRCRAFT IN AUTO MANUAL MODE AFTER DEPARTURE.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE CLEANED DIFFERENTIAL FILTER ON EMERGENCY SAFETY 'DUMP' VALVE.  PRESSURIZATION SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
